Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Dominance order and graphical partitions

Title data

Kohnert, Axel:
Dominance order and graphical partitions.
In: The Electronic Journal of Combinatorics. Vol. 11 (2004) Issue 1 . - Note 4, 17 pp..
ISSN 1077-8926

Official URL: Volltext

Abstract in another language

We gave a new criterion for graphical partitions. We derive a new recursion formula, which allows the computation of the number g(n) of graphical partitions of weight n for up to n>900.

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 05A17 05C07
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Apr 2016 08:21
Last Modified: 12 Apr 2016 08:21
URI: https://eref.uni-bayreuth.de/id/eprint/32168